Makale
Tam Makale
Uluslararası
2011
Approximating common fixed points of asymptotically quasi-nonexpansive mappings by a new iterative process
ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING
Cilt 36 · Sayı 3 · ss. 393–403 · 01.01.2011
Atıf için künye
Yıldırım, İ., & Özdemir, M. (2011). Approximating common fixed points of asymptotically quasi-nonexpansive mappings by a new iterative process. ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING, 36(3), 393–403. https://doi.org/10.1007/s13369-011-0039-7
BibTeX
@article{yildirim2011-72759,
author = {Yıldırım, İsa and Özdemir, Murat},
title = {Approximating common fixed points of asymptotically quasi-nonexpansive mappings by a new iterative process},
journal = {ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING},
year = {2011},
volume = {36},
number = {3},
pages = {393--403},
issn = {2193-567X},
doi = {10.1007/s13369-011-0039-7},
url = {https://akademik.atauni.edu.tr/yayinlar/72759-approximating-common-fixed-points-of-asymptotically-quasi-nonexpansive-mappings}
}